The Poisson integral

František Wolf Stockholm

TBD mathscidoc:1701.33919

Acta Mathematica, 74, (1), 65-100, 1941.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 231 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{františek1941the,
  title={The Poisson integral},
  author={František Wolf},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117374742628},
  booktitle={Acta Mathematica},
  volume={74},
  number={1},
  pages={65-100},
  year={1941},
}
František Wolf. The Poisson integral. 1941. Vol. 74. In Acta Mathematica. pp.65-100. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203117374742628.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved